Night Nurse Cold Remedy Oral Solution 160ml

10,43

Only 1 left in stock

Please be advised We highly recommend that you Read all medication leaflet carefully before you start taking any medicine because it contains important information for you. Do not take if you have already taken 4 doses of a paracetamol-containing product during the day. Other products containing paracetamol may be taken during the day but for adults the total daily dose of paracetamol must not exceed 4000mg (including this product) in any 24 hour period. Allow at least four hours between taking any paracetamol-containing product and this product.

Should not be used with other cough or cold medicines, or any other antihistamine-containing products, including those used on the skin.

Maximum duration of continued use without medical advice: 3 days.

Contains paracetamol. Do not use with any other paracetamol-containing products.

For the symptomatic relief of colds, chills and influenza at night.

Do not exceed the stated dose

To be taken at bedtime

Maximum daily dose: Only one dose should be taken per night.
Dosage: For oral administration only.
Adults aged 16 years and over: Fill measure cup to 20 ml mark (four 5 ml spoonfuls). Take just before going to bed.
Not to be given to children under 16 years of age except on medical advice.

Maximum duration of continued use without medical advice: 3 days.
Elderly: The normal adult dose can be taken by the elderly.

Reviews

There are no reviews yet.

Be the first to review “Night Nurse Cold Remedy Oral Solution 160ml”

Your email address will not be published. Required fields are marked *

I accept the Privacy Policy

All search results
Select your currency
EUR Euro
0